# SDR SWAA2024090621041

- Difficulty date: August 1, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 58,531 hours, 35,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TENESION STRAP AT STA 1016 RBL 3 AND STA 1016+6 TO 1016+14 RBL 3.<[01] REMOVE AND REPLACED AFT WET AREA TENSION STRAP P/N 147A5744-1 AT BS 1006 TO BS 1026 RBL 3 IAW SRM 51-40-02-0G-0 AND DWG#147A5730 REV-C;[02] VERIFIED ACTION 1. JOB COMPLETE.
